Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 6, Pages 357-364
http://dx.doi.org/10.1155/S0161171201006421

On fuzzy dot subalgebras of BCH-algebras

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 21 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of fuzzy dot subalgebras in BCH-algebras, and study its various properties.